# SDR SWAA980891

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT OVERWING EMERGENCY LIGHTS CAME ON WHEN A/C POWER IS LEFT IN OFF.  REPLACED LT OVERWING ESCAPE SLIDE LIGHTS BATTERY PACK BASE PER BOEING MM.  OPS CHK GOOD.
